Sublinear operators on Herz–Hardy spaces with variable exponents

Research output: Contribution to journalArticlespeer-review

1 Citation (Scopus)

Abstract

In this paper, we establish the mapping properties of sublinear operators on Herz–Hardy spaces with variable exponents. We obtain these mapping properties by extending the extrapolation theory to Herz–Hardy spaces with variable exponents. In particular, we study the mapping properties of the multiplier operators, the Littlewood–Paley functions and the parametric Marcinkiewicz integrals on the Herz–Hardy spaces with variable exponents. Copyright © 2022 Wiley-VCH GmbH.
Original languageEnglish
Pages (from-to)876-889
JournalMathematische Nachrichten
Volume295
Issue number5
Early online date08 Apr 2022
DOIs
Publication statusPublished - May 2022

Citation

Ho, K.-P. (2022). Sublinear operators on Herz–Hardy spaces with variable exponents. Mathematische Nachrichten, 295(5), 876-889. doi: 10.1002/mana.202000161

Keywords

  • Extrapolation
  • Hardy space
  • Herz spaces
  • Littlewood–Paley functions
  • Marcinkiewicz integrals
  • Multipliers
  • Sublinear operators
  • Variable exponent

Fingerprint

Dive into the research topics of 'Sublinear operators on Herz–Hardy spaces with variable exponents'. Together they form a unique fingerprint.